| Model Number |
481012 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the descriptions of the event by user facility, the device functions normally- as it flows when disconnected.Device history record for this lot did not show any no flow issue.Retained samples were also subjected to flow test and the device flows normally.
Event or Problem Description
Smartez pump (se0200-100, lot#s8c58) containing meropenem 1 gram in 0.09% sodium chloride 100ml would not infuse.When disconnected, it will drip.Tubing connected tightly, line flushing well.